L 2 -cohomology of locally symmetric varieties
Compositio Mathematica, Volume 67 (1988) no. 1, p. 3-20
@article{CM_1988__67_1_3_0,
     author = {Looijenga, Eduard},
     title = {$L^2$ -cohomology of locally symmetric varieties},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {67},
     number = {1},
     year = {1988},
     pages = {3-20},
     zbl = {0658.14010},
     mrnumber = {949269},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__67_1_3_0}
}
Looijenga, Eduard. $L^2$ -cohomology of locally symmetric varieties. Compositio Mathematica, Volume 67 (1988) no. 1, pp. 3-20. http://www.numdam.org/item/CM_1988__67_1_3_0/

[AMRT] A. Ash, D. Mumford, M. Rapoport and Y. Tai, Smooth Compactifications of Locally Symmetric Varieties. Brookline: Math. Sci. Press (1975). | MR 457437 | Zbl 0334.14007

[BBD] A. Beilinson, J. Bernstein and P. Deligne, Faisceaux Pervers, in Analyse et Topologie sur les espaces singuliers, Astérisque 100 (1982). | MR 751966 | Zbl 0536.14011

[BB] W. Baily and A. Borel, Compactification of arithmetic quotients of bounded symmetric domains. Ann. of Math. 84 (1966) 442-528. | MR 216035 | Zbl 0154.08602

[B1] A. Borel, Introduction aux Groupes Arithmétiques. Paris: Hermann (1969). | MR 244260 | Zbl 0186.33202

[B2] A. Borel, L2-cohomology and intersection cohomology of certain arithmetic varieties, in Emmy Noether at Bryn Mawr, 119-131. Berlin- Heidelberg-New York: Springer-Verlag (1983). | MR 713796 | Zbl 0541.14015

[B3] A. Borel, Regularization theorems in Lie Algebra cohomology. Applications. Duke Math. J. 50 (1983) 605-623. | MR 714820 | Zbl 0528.22010

[BC1] A. Borel and W. Casselman, L2-Cohomology of locally symmetric manifolds of finite volume. Duke Math. J. 50 (1983). 625-647. | MR 714821 | Zbl 0528.22012

[BC2] A. Borel and W. Casselman, Cohomologie d'intersection et L 2-cohomologie de variétés arithmétiques de rang rationnel 2, C.R. Acad. Sc. Paris, 301, Serie I, n° 7 (1985) 369-373. | MR 808630 | Zbl 0612.14018

[BL] J.-L. Brylinski and J.-P. Labesse, Cohomologie d'intersection et fonctions L de certaines variétés de Shimura. Ann. Sc. de l'Éc. Norm. Sup. 17, 4e Série (1983) 361-412. | Numdam | MR 777375 | Zbl 0553.12005

[BS] A. Borel and J.-P. Serre, Corners and arithmetic groups. Comm. Math. Helv.48 (1973) 436-491. | MR 387495 | Zbl 0274.22011

[C] W. Casselman, Introduction to the L2-Cohomology of Arithmetic Quotients of Bounded Symmetric Domains. Complex Analytic Singularities, Advanced Studies in Pure Mathematics 8 (1986) 69-93. | MR 894286 | Zbl 0669.22004

[CKS] E. Cattani, A. Kaplan and W. Schmid, L2 and intersection cohomologies for a polarization variation of Hodge structure. Invent. Math. 87 (1987) 217-252. | MR 870728 | Zbl 0611.14006

[vE] W.T. Van Est, A generalization of the Cartan-Leray spectral sequence, I, II. Indag. Math. XX (1958) 399-413. | MR 103467 | Zbl 0084.39202

[G] M. Gaffney, A special Stoke's theorem for complete Riemannian manifolds. Ann. of Math. 60 (1954) 140-145. | MR 62490 | Zbl 0055.40301

[KK] M. Kashiwara and T. Kawai, The Poincaré lemma for variations of Hodge structure. Preprint RIMS-540, Kyoto (May 1986). | MR 839792 | Zbl 0629.14005

[L] E. Looijenga, L2-Cohomology of locally symmetric varieties. Announcement, Columbia University, New York (Febr. 1987).

[S1] M. Saito, Modules de Hodge polarisables. Preprint RIMS-553, Kyoto (October 1987). | MR 1000123

[S2] M. Saito, Mixed Hodge Modules. Proc. Japan Acad. 62, Ser. A (1986) 360-363. | MR 888148 | Zbl 0635.14008

[S3] M. Saito, On the Derived Category of Mixed Modules. Proc. Japan Acad. 62, Ser. A (1986) 364-366. | MR 888149 | Zbl 0635.14009

[S4] M. Saito, Mixed Hodge Modules. Preprint RIMS-585, July 1987. | MR 1047415

[SS] L. Saper and M. Stern, L2-Cohomology of Arithmetic Varieties. Preprint Duke University, Durham (Febr. 1987). | MR 903789

[Z1] S. Zucker, Hodge theory with degenerating coefficients: L2 cohomology in the Poincaré metric. Ann. of Math. 109 (1981) 415-476. | Zbl 0446.14002

[Z2] S. Zucker, L2 Cohomology of Warped Products and Arithmetic Groups. Invent. Math. 70 (1982) 169-218. | MR 684171 | Zbl 0508.20020

Z4 S. Zucker, L2-Cohomology and Intersection Homology of Locally Symmetric Varieties, II. Comp. Math. 59 (1986) 339-398. | Numdam | MR 860320 | Zbl 0624.14014